Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Period. Short period. Given I pill. Abortion?

Need advice on abortion. Last month my Gf did had her periods but after 35 days and this time she missed it and was little apprehensive if it happed although I always pulled out while making love and gave her i-pils. However, I bought her I-Can yesterday and it suggest that she is pregnant.
She is not sure about how long it had been. It could be either approx 2 weeks or one month. We cant afford to keep this. Kindly help
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
You should not use emergency pills repeatedly as it can affect the future fertility.
You once consult gynecologist and confirm the pregnancy once again.
Then go for ultrasound to estimate the gestational age and to rule out the possibility of ectopic pregnancy.
Then depending on the gestational age you can choose the method of abortion with your doctor's advice.
For more details you can ask me through:
Take care.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor